# SDR HNAA2013040400206

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 52,296 hours, 59,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 85330388001
- Condition: Corroded
- Location: Bs 554
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG BAY COVE AREA BRACKET IS CORRODED.  REMOVED FASTENERS FROM COVE AREA, REMOVED COVER AND BRACKET.  INSTALLED NEW BRACKET IAW DWG 85330119.  INSTALLED COVE PANEL.
